Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.560
Mathematical Citation Quotient 2012: 0.50

VolumeIssuePage

Issues

On the solution of a class of Volterra integral equations of the first kind

F. Fagnani / L. Pandolfi

Politecnico di Torino, Dipartimento di Matematica, Corso Duca degli Abruzzi 24, I-10129 Torino, Italy. E-mails: ,

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 5, Pages 485–503, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403770888237,

Publication History

Published Online:

In this paper we propose an iterative algorithm for the solution of Volterra equations of the first kind whose kernel is a square matrix. The algorithm, essentially the Lavrientev method coupled with discretization, is "direct" in the sense that preliminary numerical computation of the derivative of the observed variable is not required. We assume boundedness of the input u and mild regularity conditions of the kernel. We prove convergence of the algorithm in L p(0, T), 1 ≤ p < +∞ and uniform convergence on the intervals where the input is continuous.

Under additional information on u we give both integral and pointwise convergence estimates.

The observed variable is read with errors, at discrete time instants.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.